# SDR UPS204761

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 272-275
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND CORROSION ON SKIN AT BS 272 TO 275, LBL 56 WL 209 TO 213.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS.  TRIMMED OUT DAMAGE AREA, FABRICATED REPAIR DOUBLER, FINAL REPAIR PER SRM 53-30-1, 53-30-2, 51-10-2, 51-30-2, EO B727-5330-7453A.
